# SDR IPXA2021032467211

- Difficulty date: February 27, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0869
- Aircraft time: 18,122 hours, 10,898 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Adapter
- Part number: B5377413620600
- Condition: Broken
- Location: Seat Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CMAIN CARGO DECK SEAT TRACK AT FRAME 38.2 BETWEEN Y-1959 IS BROKENREMOVED, FABRICATED, REPLACED IAW UPS EO A300-5310-79675
